| Model Number |
SK14 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed on (b)(6) 2026 due to irritation.The patient's bones were completely fused/healed.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed on (b)(6) 2026 due to irritation.The patient's bones were completely fused/healed.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined based on the available information and without the return of the device.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.